negative side affects treatment against possible hiv aids
Sep 10, 2008
A relation of mine was mugged and bitten several times,as a preventation against possible hiv aids he was given the normal medication ATR.Now he has no energy,has large weight loss,has to lay down many times daily.What can we do to bolster his system ?,ie vitamins,etc,etc
Response from Dr. Henry
Symptoms due to HIV drugs vary depending on which regimen is used. Those symptoms generally reverse quickly once the meds are stopped (used for up to 4 weeks for prevention situations like you describe). There is no vitamin therapy proven to treat or prevent short term side effects seen among some patients when starting HIV meds. Switching to better tolerated HIV meds is often a reasonabl option if a number of meds are available in your area. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Pain In Penis After Sex With Hooker What Are The Chances Of HIV
- Red Spots After Masturbation Worried I Have HIV
- What Are Vaginal Odor, Dizziness, Headache And Diarrhea Signs Of?
- Are Red Dots On Tongue And Swollen Lymph Nodes Signs Of Hiv?
- California Laws For Partner Notification For HIV
- Can Other Blood Work Tell You If You Have Hiv?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.